# SDR 95ZZZX2368

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 490487D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007506
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'BEEP' RANGE IS ERRATIC.  RPM JUMPS FROM POINT-TO-POINT DURING SMOOTH GOVERNOR TRIM MOTOR ACTUATION.  UNIT SENT IN FOR REPAIR ON ALLISON 250 REPORT NR A160118.
